# SDR UIEA2019091705521

- Difficulty date: September 16, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,920 hours, 17,422 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU NO START AFTER LANDING, ATTEMPTED 2X. PERFORMED APU BITE PROCEDURE, NO FAULTS NOTED. COMPLETED 3 SUCCESSFUL STARTS WITH NO ISSUES. WORK DONE IAW FIM 49-11 FT 958, ALL OPS CHECKS GOOD.
